# SDR DXTA200702391

- Difficulty date: August 8, 2007
- Submitted: August 9, 2007
- Operation: Air carrier
- Aircraft: N901QS
- Make and model: Cessna 750
- Aircraft serial: 7500102
- Aircraft time: 7,804 hours, 4,734 cycles
- Engine: Allsn AE3007C
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Unknown
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKING IS VERY POOR DURING LANDING ROLL.  INSPECTED NR 4 BRAKE ASSEMBLY. FOUND WEAR TO BE WITHIN LIMITS. WEAR PIN IS PROTRUDING 1/16 FROM BRAKE HOUSING WITH PARKING BRAKE SET. PERFORMED BLEEDING PROCEDURES OF ALL FOUR BRAKE ASSEMBLIES. ALSO PERFORMED POWER BRAKE SYSTEM FUNCTIONAL CHECK WITH NO DISCREPANCIES NOTED. CE750 32-42-00
